# SDR 2003FA0000903

- Difficulty date: August 14, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N172P
- Make and model: Agusta A119
- Aircraft serial: 14027
- Engine: Pwa PT6*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: N651G10V1021
- Part serial: 01136
- Condition: Dislodged
- Location: T/R Drive
- Part time: 41 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TAIL ROTOR DRIVE SHAFT BEARING WAS FOUND WITH SEAL AND RETAINING RING DISLODGED FROM BEARING.  THIS BEARING IS CHECKED BY FLIGHT CREW.  THIS IS THE SECOND BEARING REPLACED IN 72.1 HOURS.
